# SDR UIEA2019062644567

- Difficulty date: June 23, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 78,173 hours, 10,501 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Contaminated
- Location: Main Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FIRE INDICATION.  PERFORMED VISUAL INSPECT OF CARGO COMPARTMENT, NO SIGNS OF FIRE. DETECTOR WENT OFF DUE TO EXCESSIVE POLLEN AT RIV AIRPORT.  PERFORMED MAIN CARGO SYSTEM CHECK, NO DEFECTS NOTED IAW AMM 26-14-00.
